# SDR AALA202510012161

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 35,104 hours, 15,313 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 2 AFT FUEL PUMP LOW PRESSURE LIGHT VERY SLOW TO ILLUMINATE AFTER PUMP IS TURNED OFF. REMOVED AND REPLACED NUMBER 2 AFT FUEL BOOST PUMP PRESSURE SWITCH. PER AMM 28-42-11. OPERATIONAL CHECKED GOOD.
